# SDR UIEA2019121606082

- Difficulty date: December 15, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 100,533 hours, 21,011 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Transformer
- Part number: 727802
- Condition: Failed
- Location: Lt Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

LEFT GEN OFF EICAS MSG INFLIGHT. RAN QRH, CALLED COMPANY. MALFUNCTION PERSISTED. DECIDED TO CONTINUE WITH APU GEN AS PER QRH.  REMOVED AND REPLACED LH INTEGRATED DRIVE GENERATOR IAW AMM 24-11-01. OPS CHECKED NORMAL.  REMOVED AND REPLACED LEFT  GENERATOR CURRENT TRANSFORMER DIFFERENTIAL PROTECTION AND CONTROL UNITS 2 EA. OPS CHECKED NORMAL,
